How do you get rid of the shortness of breath caused by vicodin use?

Answers (2)

1 Dec 2011

Vicodin should not cause sortness of breath. If you are getting short of breath from it I would recommend that you stop taking it and call your Dr and discuss your other options.

Anonymous

2 Dec 2011

Dzoobaby is absolutely right about this! It sounds like you are having an allergic reaction. Stop taking it immediately if you having stopped yet ,& contact your doctor...

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Brinzolamide - has anyone else had shortness of breath while using Azopt eye drops?

I have been on azopt for over a yr now and have been having shortness of breath for some time. I even get short of breath while talking on phone. I ...

0 answers 8 May 2011

I have been taking 15 mg's of Dextroamphetamine for a couple of weeks and I now have dyspnea -?

... shortness of breath and can't seem to get a good deep breath in. My doctor has diagnosed me with asthma. I am thinking that the diagnosis of ...

1 answer 17 Nov 2011

Shortness of breath on loestrin?

Has anyone else had shortness of breath while taking Lo loestrin? Ive also had what feels like extreme indigestion, mild headaches, and breast ...

1 answer 9 May 2012

I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?

... a common occurrence?? I am going to call my GYN tomorrow (of course, today is Christmas Day n they're closed... ) But should I be more ...

1 answer 25 Dec 2013

My wife has been on Sovaldi + ribasphere for 6 weeks and has been experiencing shortness of breath?

... all tests and chest x-rays say all is well could this shortness of breath be due to the Hep-c drugs?

1 answer 7 May 2014